# SDR 96UAL900994

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1846U
- Make and model: Doug DC-10-10
- Aircraft serial: 48262
- Engine: Ge CF66D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Park Brake Vlv
- Part number: 60001771
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-SKID SYSTEM WILL NOT ARM.  RECYCLED CIRCUIT BREAKER, NO HELP.  *S/D*  FOUND THE PARKING BRAKE MOTOR VALVE MI-96 WORKING INTERMITTENTLY.  REPLACED VALVE.  ALSO, FOUND NR 6 WHEEL TRANSDUCER INTERMITTENTLY FAILING ON CONTROL BOX TEST.  WIRES WERE BROKEN AT CONNECTOR ON THE TRANSDUCER.  REPAIRED WIRES.
